Translator Disclaimer
September, 1957 A Theory of Some Multiple Decision Problems. II
E. L. Lehmann
Ann. Math. Statist. 28(3): 547-572 (September, 1957). DOI: 10.1214/aoms/1177706873

Abstract

The theory of Part I is extended to problems in which it is permitted not to come to a definite conclusion regarding one or more of the questions under consideration. Some problems are also investigated in which, from a single set of observations, one wishes to answer a number of questions in sequence. Here the nature of the question at a later stage will depend on the answers obtained at the earlier stages.

Citation

Download Citation

E. L. Lehmann. "A Theory of Some Multiple Decision Problems. II." Ann. Math. Statist. 28 (3) 547 - 572, September, 1957. https://doi.org/10.1214/aoms/1177706873

Information

Published: September, 1957
First available in Project Euclid: 27 April 2007

zbMATH: 0080.35704
MathSciNet: MR96338
Digital Object Identifier: 10.1214/aoms/1177706873

Rights: Copyright © 1957 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.28 • No. 3 • September, 1957
Back to Top